# SDR REXA2016100901986

- Difficulty date: October 9, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 22,097 hours, 14,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: CC6700141781
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN FOUND CHAFED.   REPLACED THE SKIN PANEL IAW SRM 51-40-11-001-001-A01.
